Sunmark Junior Rapid Melts Acetaminophen Tablets Bubblegum Flavor

Sunmark Junior Rapid Melts Acetaminophen Tablets Bubblegum Flavor
  • S3 image

Sunmark Junior Rapid Melts Acetaminophen Tablets Bubblegum Flavor

  • SKU: 852068070
  • UPC: 01093967844
  • Size: 24 EA
  • Manufacturer: SUNMARK

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Temporarily relieves minor aches and pains due to: the common cold, flu, headache. Temporarily reduces fever. For ages 6-11 years.

This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning) Find right dose on chart below. If possible use weight to dose; otherwise, use age. Dissolve in mouth, or chew before swallowing. If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Do not give for more than 5 days unless directed by a doctor. Weight (lb): Age (yr): Tablets. Under 48 lbs: Under 6 years: ask a doctor. 48-59 lbs: 6-8 years: 2 tablets. 60-71 lbs: 9-10 years: 2-1/2 tablets. 72-95 lbs: 11 years: 3 tablets. Store at controlled room temperature between 20-25 degrees C (68-77 degrees F).

Active Ingredients: Each Tablet: Acetaminophen 160 mg Inactive Ingredients: Acesulfame Potassium; Citric Acid; D&C Red #27 Aluminum Lake; Dextrose; FD&C Blue #1 Aluminum Lake; Flavors; Magnesium Stearate; Maltodextrin; Mannitol; Microcrystalline Cellulose Powder; Polyplasdone; Sorbitol; Sucralose. May contain: Ethylcellulose; Gelatin; Sodium Polyphosphate; Silicon Dioxide

Liver warning: This product contains acetaminophen. Severe liver damage may occur if the child takes: more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. Do not use: with any other product containing acetaminophen (prescription or non-prescription). Ask a doctor or pharmacist before using with other drugs if you are not sure; if your child is allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor if your child has liver disease. Ask a doctor or pharmacist before using if your child is taking the blood thinning drug warfarin. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: pain gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.